# SDR DXTA2020112504395

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 1,939 hours, 1,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 11336408
- Part serial: 344
- Condition: Leaking
- Location: Compressor Drive
- Part time: 1,939 hours, 1,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL260 ALL OF SUDDEN A VERY STRONG ELECTRICAL BURNING SMELL.  FO CONFIRMED, AS WELL AS, THE PASSENGER.  DECLARED EMERGENCY AND PERFORMED CHECKLIST.  DIVERTED INTO LOCAL AIRPORT AND AS WE DESCENDED SMELL DISSIPATED.  ON BASE TO FINAL AFTER GEAR AND FLAPS EXTENDED ANOTHER VERY STRONG BURNING SMELL RETURNED, BUT THIS WAS MORE OF AN OILY RUBBER BURNING SMELL.  NO SMOKE PRESENT BUT WE ELECTED TO STOP THE AIRCRAFT ON THE RUNWAY AND EVACUATE.  EVAC CHECKLIST WAS COMPLETED.  FIRE DEPARTMENT COULD NOT FIND ANY HOT SPOTS AND PLANE WAS TOWED TO FBO.  CORRECTIVE ACTION: INSPECTED A/C WIRING, CONNECTOR AND COMPONENTS IN COCKPIT AND AFT EQUIPMENT AREA.  INSPECTED BAGGAGE AREA WIRING, COMPONENTS AND CONNECTORS.  FOUND COMPRESSOR DRIVE MODULE LEAKING OIL.  REMOVED AND REPLACED COMPRESSOR DRIVE MODULE AND RECEIVER DRYER ASSEMBLY, PER PHENOM 300 AMM 21-52-01, 21-52-07.  PERFORMED FUNCTIONAL CHECK PER PHENOM 300 AMM 21-52-00.  OPERATIONS CHECKS GOOD.
